# SDR SWAA090977

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 14,592 hours, 8,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS BROKEN AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
